Journal of Nonlinear Mathematical Physics

Volume 15, Issue Supplement 2, August 2008, Pages 50 - 57

On the Recovery of the Free Surface from the Pressure within Periodic Traveling Water Waves

Authors
Joachim Escher, Torsten Schlurmann
Corresponding Author
Joachim Escher
Available Online 25 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s2.4How to use a DOI?
Abstract
We present a consistent derivation of the pressure transfer function for small amplitude waves within the framework of linear wave theory and discuss some nonlinear aspects.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
50 - 57
Publication Date
2008/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Joachim Escher
AU  - Torsten Schlurmann
PY  - 2008
DA  - 2008/08
TI  - On the Recovery of the Free Surface from the Pressure within Periodic Traveling Water Waves
JO  - Journal of Nonlinear Mathematical Physics
SP  - 50
EP  - 57
VL  - 15
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.s2.4
DO  - https://doi.org/10.2991/jnmp.2008.15.s2.4
ID  - Escher2008
ER  -